Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Hot Flashes/Paxil

Posted by Nanc on July 31, 1999, at 2:47:03

In reply to Re: Hot Flashes/Paxil, posted by Niki on July 30, 1999, at 12:18:03

> > Is there anyone out there that has experienced Hot Flashes taking Paxil. Any ideas would be appreciated. Thanks
> >Cog- I experienced hot flashes while taking Paxil and I'm only 21, so it certaintly wasn't menopause. I've now switched to Zoloft but it yeilded no change. good luck

Please...GET OFF THE PAXIL...the hotflashes are just the beginning...withdrawal is HORRIBLE...but you need to do it...find another drug, but NOT in the Paxil family.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Nanc thread:9312